Journal article icon

Journal article

BARYON AND LEPTON NUMBER (NON-)CONSERVATION IN SUPERSYMMETRIC THEORIES

Publication status:
Published

Actions


Access Document


Journal:
Physics Letters B More from this journal
Volume:
314
Issue:
3-4
Pages:
336-344
Publication date:
1993-09-23
DOI:
ISSN:
0370-2693
Pubs id:
pubs:24732
UUID:
uuid:c991b76a-1f36-416a-930b-7c3f6a04f254
Local pid:
pubs:24732
Source identifiers:
24732
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP